On the existence of maximal elements

Research output: Contribution to journalArticle

60 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)470-474
Number of pages5
JournalJournal of Economic Theory
Volume16
Issue number2
DOIs
StatePublished - 1977
Externally publishedYes

Fingerprint

Maximal element

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this

On the existence of maximal elements. / Walker, Mark A.

In: Journal of Economic Theory, Vol. 16, No. 2, 1977, p. 470-474.

Research output: Contribution to journalArticle

@article{7b18baa4a31c49d4b9379a2152b65c4b,
title = "On the existence of maximal elements",
author = "Walker, {Mark A}",
year = "1977",
doi = "10.1016/0022-0531(77)90020-5",
language = "English (US)",
volume = "16",
pages = "470--474",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the existence of maximal elements

AU - Walker, Mark A

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0001635932&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001635932&partnerID=8YFLogxK

U2 - 10.1016/0022-0531(77)90020-5

DO - 10.1016/0022-0531(77)90020-5

M3 - Article

VL - 16

SP - 470

EP - 474

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -